Tamipul 10 Caps (ibuprofen) – Free Shipping

$23.00

Tamipul 10 Capsules (ibuprofen).

The drug has an analgesic (pain relieving), anti-inflammatory, antipyretic effect.

Free International Shipping.

 

 

Description

Pharmacotherapeutic group: Non-steroidal anti-inflammatory drugs. Paracetamol, combinations without psycholeptics.

Composition:
1 capsule contains paracetamol 325 mg, ibuprofen 200 mg, caffeine 30 mg excipients: talc, colloidal silicon dioxide, sodium lauryl sulfate, gelatin, candurin (silver shine), patented blue V (E 131), azorubin, carmoisin (E 122).

Pharmacodynamics:
The drug has an analgesic (pain relieving), anti-inflammatory, antipyretic effect. Suppresses the synthesis of prostaglandins. Eases joint pain at rest and during movement, reduces morning stiffness and swelling of the joints, increases range of motion. Caffeine enhances the analgesic effect of ibuprofen and paracetamol. Under the influence of caffeine, diuresis is somewhat increased (mainly due to a decrease in the reabsorption of electrolytes in the renal tubules), which causes a moderate decongestant effect.
Pharmacokinetics:
Paracetamol. Paracetamol is rapidly and almost completely absorbed in the gastrointestinal tract (GIT). The maximum concentration in blood plasma is reached within 30-60 minutes after administration, and the half-life is 1-4 hours after administration in therapeutic doses. In the case of severe liver failure, the latter increases to 5 hours. With renal failure, the half-life does not increase, however, since excretion by the kidneys is limited, the dose of paracetamol must be reduced. Paracetamol crosses the blood-brain barrier, as well as into breast milk of breastfeeding women.
Ibuprofen. Ibuprofen is rapidly absorbed in the digestive tract after administration. The maximum concentration in blood plasma is reached 45 minutes after ingestion, in synovial fluid – 3 hours after ingestion. Ibuprofen is metabolized in the liver, excreted by the kidneys unchanged and as metabolites. The half-life is about 2 hours.
Caffeine. After ingestion, caffeine is absorbed quickly. The maximum concentration in blood plasma is reached in 20-60 minutes, the half-life is about 4 hours.
Indications:
Pain syndrome of varying intensity: dysmenorrhea and menstrual pain; headache; neuralgia; myalgia arthralgia toothache. Fever (fever with flu and colds). As part of the complex treatment of postoperative pain, relieving symptoms of rheumatoid arthritis and osteoarthritis.
Contraindications:
Hypersensitivity to paracetamol, ibuprofen, caffeine or to any other component of the drug, peptic ulcer presently or in history (two or more distinct episodes of exacerbation of peptic ulcer disease or bleeding) bleeding in the upper digestive tract or a breakthrough in the history associated with the previous treatment with non-steroidal anti-inflammatory drugs; acute pancreatitis, severe liver and / or kidney dysfunction, congenital hyperbilirubinemia, glucose-6-phosphate dehydrogenase deficiency, alcoholism, blood diseases, severe anemia, leukopenia, thrombosis, thrombophlebitis, in conditions of increased excitement; sleep disturbance; severe arterial hypertension; organic diseases of the cardiovascular system; glaucoma; epilepsy, hyperthyroidism, decompensated heart failure, cardiac conduction disorders, severe atherosclerosis, tendency to vasospasm, ischemic heart disease, prostatic hypertrophy, severe diabetes mellitus, allergic reaction (eg, bronchial asthma, rhinitis, Quincke’s edema) after using acetylsalicylic acid or other non-steroidal anti-inflammatory drugs, the use of the drug simultaneously with non-steroidal anti-inflammatory drugs, old age. Do not use together with MAO (MAO) inhibitors, cyclooxygenase-2 and within 2 weeks after stopping their use; contraindicated in patients taking tricyclic antidepressants or beta-blockers. Gilbert’s syndrome. Age up to 12 years.
Method of administration and dosage:
Adults and adolescents over 16 years of age take 1-2 capsules every 4-6 hours, depending on the intensity of the pain syndrome and the doctor’s recommendation. The daily dose should not exceed 6 capsules. Children aged 12 to 16 years: 1 capsule 1-2 times a day. The capsule should be taken without chewing with a sufficient amount of liquid (a glass of water). Usually the duration of treatment is 3-7 days. If no improvement occurs during this time, treatment should be reviewed. The maximum period of use for children without consulting a doctor is 3 days. The interval between receptions is at least 4:00. Exceed the recommended dose.
Shelf life:
3 years.
Storage conditions:
Store in its original packaging at a temperature not exceeding 25 ° C out of reach of children.
Produced in Latvia